# SDR DXTA2009010503460

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- Aircraft time: 3,729 hours, 2,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN, UNLOCK LIGHT REMAINED ON AND ONLY NOSE AND RMLG INDICATORS WERE GREEN.
